feeling crappy

Discussion in 'Trying To Conceive' started by acv_17, Sep 28, 2008.

  1. acv_17

    acv_17 TTC @ 22

    Joined:
    Dec 8, 2007
    Messages:
    158
    Likes Received:
    0
    WARNING: may be TMI!!!

    Last night I started taking metformin again,...along with some vitamins. I took them all not too long after I ate. A little bit later I started getting nausea and an awful headache and at times the nausea would get really bad and then I would burp and it would get better for a bit, lol...

    This morning I barely went pee and it all started again. The headache and nausea are there still but today I've also had some diarrhea...

    So I'm thinking it's food poisoning, reaction to metformin, or maybe I'm pregnant.

    I've taken the metformin before and no side effects... do you think the side effects could start now, only two months later?
     
  2. SianMA

    SianMA Mum to Ryan TTC#2

    Joined:
    Aug 25, 2008
    Messages:
    740
    Likes Received:
    0
    My DH takes metformin as he's a diabetic and it really affects his digestive system, unfortunately this means he gets a lot of trapped wind (sorry TMI) and has the same feeling sick/ burping thing!
     
  3. **angel**

    **angel** Mummy to 2 little boys!

    Joined:
    Jan 5, 2008
    Messages:
    1,843
    Likes Received:
    0
    hiya hun side effects from metofrmin can start at anytime i was on them for bout 2~3 months then it hit me mega bad so i got put onto glucophage which is a slow releasing version of metformin its amazing and ive had no side effects atall h2h xxxxxxxxxx
     

Share This Page